# SDR AWXA200500665

- Difficulty date: May 29, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1292
- Condition: Debonded
- Location: T/E Flap
- Part time: 669 hours, 436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, FOUND DISBONDED AREA ON LOWER SURFACE OF LT OUTBOARD AFT FLAP, 94 INCHES FROM INBOARD END.  MAINTENANCE REMOVED AND CLEANED OUT DAMAGED AREA ON LOWER SURFACE OF LT OUTBOARD AFT FLAP.  FABRICATED DOUBLER AND INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-10 FIGURE 30.
